# SDR FDEA202109062223

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 56,400 hours, 25,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214201
- Condition: Corroded
- Location: Frms 12a-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR12A-FR14  -Y1959 FLOOR SUPPORT CORRODED REPAIRED THE MAIN DECK FR12A-FR14  -Y1959 CORRODED FLOOR SUPPORT PER A300-600   SRM53-12-15-201. PARA.G. FIG207. THIS IS CATEGORY B REPAIR. THE REPAIR MUST BE   INSPECTED AT DEFINED INTERVALS PER A300-600 SRI 53-12-15-2-002-00. FIRST INSPECTION   AFTER REPAIR EMBODIMENT: 51000FC/89000FH. SUBSEQUENT INSPECTION AT INTERVAL OF:   TBD. INSPECTION METHOD: TBD.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.
